# SDR ASOA20151120195

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 30,237 hours, 18,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14531544601
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DOOR UPPER ANGLE BRACKET IS CORRODED AROUND NUTPLATE HOLES.  R & R CARGO DOOR UPPER ANGLE BRACKET IAW SRM 51-20-03.  ACFT APPROVED FOR RETURN TO SERVICE.
